# SDR SWAA2021122748643

- Difficulty date: November 29, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 58,698 hours, 34,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION- ACD AFT SHIELD CORRODED AT BS847+8 AND +15 / [01] SHIELD CORROED AT BS847 - BS867 ; RBL21 WL164 FOUND TO BE OUT OF LIMITS DUE TO NO SRM ALLOWABLE DAMAGE. PART WILL BE REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02 PARA 9C.; [02] VERIFIED CORRECTIVE ACTION 1; [03] RECIVED NEW SHIELD ITEM 146A8127Y10 LOT 1474175 LOCATED AND DRILLED NEW SHIELD AT BS 847-867 RBL21 WL 164 PER SRM 51-40-05-0G-0 DWG 146A0081; [04] VERIFIED CORRECTIVE ACTION 3; [05] ACCOMPLISHED WITH CUSTOMER CARD #TTG8Q004E31T.; [06] ACCOMPLISHED INSTALLATION WITH CUSTOMER CARD #TTG8Q004E31T.; [07] UPDATED PARTS INSTALLED.; [08] VERIFIED CORRECTIVE ACTION ITEMS 5-7.
